Please use this identifier to cite or link to this item: http://repository.vnu.edu.vn/handle/VNU_123/32311
Title: Spanwise coherent structure of wind turbulence and induced pressure on rectangular cylinders
Authors: CHUNG, NGUYEN THANH
TOAN, HOANG QUOC
Issue Date: 2009
Publisher: Cambridge University Press
Abstract: We study the existence of solutions for a class of nonuniformly degenerate elliptic systems in RN, ≥N 3, of the form -div(h 1(x)∇u) + a(x)u = f(x,u,v) inRN -div(h 2(x)∇ v) + b(x)v = g(x,u,v) inRN where hi ∈L1 loc(RN), hi(x) ≥ γ0|x| α with α ∈(0, 2) and γ0 > 0, i = 1, 2. The proofs rely essentially on a variant of the Mountain pass theorem (D. M. Duc, Nonlinear singular elliptic equations, J. Lond. Math. Soc. 40(2) (1989), 420-440) combined with the Caffarelli-Kohn-Nirenberg inequality (First order interpolation inequalities with weights, Composito Math. 53 (1984), 259275). © 2009 Glasgow Mathematical Journal Trust.
Description: Glasgow Mathematical Journal Volume 51, Issue 3, September 2009, Pages 561-570
URI: https://www.cambridge.org/core/journals/glasgow-mathematical-journal/article/existence-result-for-nonuniformly-degenerate-semilinear-elliptic-systems-in-n/EEC05AC4D5EB5F62EB2220395D8DB4EE
http://repository.vnu.edu.vn/handle/VNU_123/32311
ISSN: 00170895
Appears in Collections:Bài báo của ĐHQGHN trong Scopus

Files in This Item:
Thumbnail

  • File : 99.pdf
  • Description : 
  • Size : 92.92 kB
  • Format : Adobe PDF


  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.